# SDR UALA2011091204938

- Difficulty date: September 12, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 44,846 hours, 5,493 cycles
- Engine: Pwa PW40903
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Nr 4
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLAT NR 4 WAS HIT BY BIRD.  ACCOMPLISH INSPECTION OR RECHECK.  SLAT DAMAGE MEASURING 10 INCHES LONG X 3 INCHES WIDTH X 3-32 DEEP. VISUAL INSPECTION WAS PERFORMED AND NO OTHER DAMAGES LIKE CRACKS, LOOSE RIVETS OR DAMAGE TO THE SLAT STRUCTURE WAS NOTICED.  SLAT OPERATION AND INDICATION WAS CONFIRMED NORMAL ON THE GROUND.  DAMAGE WAS FOUND TO BE BEYOND SRM LIMITS. COMPLIED WITH EVA 81246 AND ACCOMPLISHED A TIME LIMITED REPAIR AS PER EVA INSTRUCTIONS. AT EVERY 25 FLIGHT HOURS INTERVAL A CLOSE VISUAL INSPECTION MUST BE ACCOMPLISHED AND A PERMANENT REPAIR SHALL BE ACCOMPLISHED WITHIN 100 FLIGHT HOURS, NOT TO EXCEED PTT 44774. 292861. INSPECTION ACCOMPLISHED AS REQUIRED.
